# SDR 39NR2013082725

- Difficulty date: August 27, 2013
- Submitted: August 27, 2013
- Operation: General aviation
- Aircraft: CGTVO
- Make and model: Boeing 737219
- Aircraft serial: 22994
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: 50797897
- Condition: Corroded
- Location: Emergency Exit
- Part time: 58,226 hours, 58,226 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION IN RT EMERGENCY EXIT DOOR FRAME.  REPLACED RT EMERGENCY EXIT DOOR ASSY IAW AMM 52-21-0.
